# SDR 2000UALA00134

- Difficulty date: March 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 445 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAIL.  MESSAGE:  EPSU INT LOAD AFT L.  *S/D*  REPLACED EPSU AND BATTERY, REF:  TASK 33-51-38-000-001.
